# SDR ASAA2022122091189

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,962 hours, 16,707 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #1 RADIO FAILED HF #2 OPS NORMAL. GROUNDED - YES. CONTROL PANEL SHOWS FAIL MSG FOR #1 HF. PERFORMED B737-800 FIM 23-11 TASK 801 AND BITE CK PASSED. FAIL MSG EXTINGUISHED, PERFORMED OPERATIONAL CK OF BOTH #1 AND #2 HF SYSTEMS AND OPS TEST PASSED GROUND FUNCTIONAL TEST OF #1 AND #2 HF SYSTEMS PASSED.
